標題: Chaotic behavior of hole mixing tunneling in asymmetric coupled quantum wells
作者: Juang, C
Tsai, CB
Juang, J
應用數學系
Department of Applied Mathematics
關鍵字: quantum wells;semiconductors;tunneling
公開日期: 1-二月-1997
摘要: Coherent oscillatory motion of hole mixing tunneling in asymmetric coupled quantum well structures collapses if the heavy hole state in the first well is aligned with the light hole state in the second well under a significant in-plane vector k(parallel to). The tunneling probability obtained by the time-dependent Schrodinger operator with the Luttinger Hamiltonian in the oscillation collapse region is shown to be a chaotic time series using the simplex projection method. This effect is attributed to the nonlinear interaction of mixing tunnelings between HH to the LH state in the first well and HH to the LH state in the second well. (C) 1997 Elsevier Science Ltd.
URI: http://hdl.handle.net/11536/758
ISSN: 0038-1098
期刊: SOLID STATE COMMUNICATIONS
Volume: 101
Issue: 8
起始頁: 581
結束頁: 584
顯示於類別:期刊論文


文件中的檔案:

  1. A1997WG45400007.pdf